# SDR ASAA2021041034541

- Difficulty date: April 10, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 26,545 hours, 8,512 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 010111
- Condition: Intermittent
- Location: Cockpit
- Part time: 20,353 hours, 6,514 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INTERMITTENT VTK FLAG ON RIGHT SIDE FOLLOWED BY "MAP"FLAG AND FMC RIGHT INOP ON LDV. IT HAPPENED AT CLIMB OUT (15000') AND 2 HRS AFTER T/O. ON DESCENT AT 14000' FO COMMAND SPEED SHOWED 334 KTS FOR APPROX 20 SECVNAV COMMAND SPEED WAS 300 KTS. GROUNDED - YES. REMOVED & REPLACED #2 FMC COMPUTER REF B737-900 AMM 34-61-02, REPOSITIONED FMC TRANSFER SWITCH TO NORMAL, VERIFIED & LOADED CURRENT SOFTWARES, FMCS PERFORMANCE FACTORS ADJUSTED, OPS TEST GOOD REF AMM 34-61-02 400-801.
